# SDR SWAA2022022561567

- Difficulty date: November 5, 2018
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N498WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32480
- Aircraft time: 48,879 hours, 28,657 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Cap
- Condition: Debonded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER REINFORCEMENT DISBONDED STA 727A TO 727B S - 8L / APPLIED ADHESIVE TO REBOND STRINGER CAP STA 727A TO 727B S-8L IAW BPS BAC5801 PG10 8.2.9.3
